CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Cyclability of 3-connected graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2000, 卷号: 34, 期号: 3, 页码: 191-203
Authors:  Harkat-Benhamdine, A;  Li, H;  Tian, F
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Distance-dominating cycles in quasi claw-free graphs 期刊论文
GRAPHS AND COMBINATORICS, 1999, 卷号: 15, 期号: 3, 页码: 279-285
Authors:  Chen, CP;  Harkat-Benhamdine, A;  Li, H
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30